Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2005, Issue 2, Pages 93-99
http://dx.doi.org/10.1155/DDNS.2005.93

A remark on positive topological entropy of N-buffer switched flow networks

1Department of Mathematics, Huazhong University of Science and Technology, Wuhan 430074, China
2Department of Control Science and Engineering, Huazhong University of Science and Technology, Wuhan 430079, China

Received 24 January 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao-Song Yang, “A remark on positive topological entropy of -buffer switchedflow networks ,” Discrete Dynamics in Nature and Society, vol. 2005, no. 2, pp. 93-99, 2005. https://doi.org/10.1155/DDNS.2005.93.